MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Failure of Device to Self-Test (2937); Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "the ventilator device failed at start-up and alarmed continuously.User had to long press the power button to power down the device".There is no patient involvement reported.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that device failed at start-up and alarmed continuously.User had to long press the power button to power down the device.The reported fault cannot be evidenced in attached device logs, and it cannot be reproduced.No additional information was provided despite the request.Therefore, this complaint is being closed due to limited information.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
albert beckers
via crusch 8
bonaduz 
MDR Report Key21320198
Report Number3001421318-2025-00232
Device Sequence Number8457518
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)180530(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown